Medications and Keto Stall

0
0

I have been doing Keto a couple of weeks and I was losing weight.

I have Cerebral Palsy and use a wheelchair, since my medications have been increased I have stopped losing weight and I am craving carbs. I was on 60mg of Morphine but this has been increased to 90mg daily 45mg in the morning and 45mg before bed

Is there anything I can do for these cravings and to lose weight

Many Thanks for your time

  • Julian Osborne asked 3 weeks ago
  • last edited 3 weeks ago
  • You must to post comments
0
0

Hi Julian!

First of all, congrats on the initial weight loss! Way to go! I have a few ideas for you I think. First of all, when do you have the most cravings? Is it around a certain time of day? Also, are you tracking your food? If so, I would check to see if your protein is adequate. Too high or too low can cause a stall for sure. Also, are you drinking enough water? What about stress and sleep patterns?

Since there is little we can do about your morphine prescription, let’s focus on what can be changed and start there. Another go to that I tell my clients is to take out dairy for at least 2 weeks and see how you feel when you add it back in. I lost initially¬†on keto as well but then stalled…once I eliminated the dairy it was almost an instant weight release! I would also check when you are tracking that you are not undereating…this too will cause your body to hold on to weight!

Good luck!

Becky

  • You must to post comments
Showing 1 result
Your Answer
Post as a guest by filling out the fields below or if you already have an account.
Name*
E-mail*
Website